Oscillation of Fourth-Order Nonlinear Semi-Canonical Neutral Difference Equations via Canonical Transformations
P. Ganesan,
G. Palani,
John R. Graef,
E. Thandapani and
Agacik Zafer
Abstract and Applied Analysis, 2024, vol. 2024, 1-9
Abstract:
The authors present a new technique for transforming fourth-order semi-canonical nonlinear neutral difference equations into canonical form. This greatly simplifies the examination of the oscillation of solutions. Some new oscillation criteria are established by comparison with first-order delay difference equations. Examples are provided to illustrate the significance and novelty of the main results. The results are new even for the case of nonneutral difference equations.
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2024/6682607.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2024/6682607.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6682607
DOI: 10.1155/2024/6682607
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().